MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050170022

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2001

[Reproducible drug exanthema to terbinafine with characteristic distribution of baboon syndrome].

Weiss J M, Mockenhaupt M, Schöpf E, Simon J C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 26 year old patient developed a fixed drug eruption located on his hands, inguinal and gluteal areas following oral treatment of onychomycosis with terbinafine. The rash showed the characteristic distribution of the "baboon-syndrome", so-named because of the red perianal region of the baboon. Although epicutaneous testing revealed no positive reaction, the rash could be induced in identical sites by oral administration of terbinafine. As the underlying pathomechanism for the "baboon-syndrome" a systemically induced allergic contact dermatitis has been suggested. In addition to the described substances, e.g. mercury, amoxicillin, ampicillin, heparin and nickel, this is the first report of "baboon syndrome" induced by terbinafine.

Для цитирования: Weiss J M, Mockenhaupt M, Schöpf E, Simon J C. [Reproducible drug exanthema to terbinafine with characteristic distribution of baboon syndrome].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 2001. DOI: 10.1007/s001050170022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.